Two infinity norm bounds for the inverse of Nekrasov matrices

被引:4
作者
Wang, Shiyun [1 ]
Liang, Xiaonan [1 ]
Zhou, Yanming [1 ]
Lyu, Zhen-Hua [1 ]
机构
[1] Shenyang Aerosp Univ, Coll Sci, Shenyang 110136, Liaoning, Peoples R China
关键词
Nekrasov matrix; infinity norm; scaling matrix;
D O I
10.1080/03081087.2023.2195150
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Nekrasov matrices play an important role in various scientific disciplines. The estimation of infinity norm bounds for the inverse of Nekrasov matrices brings a lot of convinces in many fields. In this paper, we introduce two new bounds for the inverse of Nekrasov matrices. The advantages of our bounds and numerical examples are also presented.
引用
收藏
页码:1643 / 1656
页数:14
相关论文
共 50 条
[41]   New error bounds for linear complementarity problems of Σ-SDD matrices and SB-matrices [J].
Hou, Zhiwu ;
Jing, Xia ;
Gao, Lei .
OPEN MATHEMATICS, 2019, 17 :1599-1614
[42]   Bounds for the inverses of PM- and PH-matrices [J].
Kolotilina L.Y. .
Journal of Mathematical Sciences, 2010, 165 (5) :537-555
[43]   Bounds for the determinants and inverses of certain H-matrices [J].
Kolotilina L.Yiu. .
Journal of Mathematical Sciences, 2008, 150 (2) :1961-1972
[44]   Room Impulse Response Shortening/Reshaping With Infinity- and p-Norm Optimization [J].
Mertins, Alfred ;
Mei, Tiemin ;
Kallinger, Markus .
IEEE TRANSACTIONS ON AUDIO SPEECH AND LANGUAGE PROCESSING, 2010, 18 (02) :249-259
[45]   New Minimum Infinity-Norm Solution and Rapid Eigenaxis Attitude Maneuvering of Spacecraft [J].
Hyungjoo Yoon ;
Jeongin Yun ;
Jiyoon Hwang ;
Hyosang Yoon .
The Journal of the Astronautical Sciences, 2022, 69 :988-1016
[46]   New Minimum Infinity-Norm Solution and Rapid Eigenaxis Attitude Maneuvering of Spacecraft [J].
Yoon, Hyungjoo ;
Yun, Jeongin ;
Hwang, Jiyoon ;
Yoon, Hyosang .
JOURNAL OF THE ASTRONAUTICAL SCIENCES, 2022, 69 (04) :988-1016
[47]   Efficient Pruning for Infinity-Norm Sphere Decoding Based on Schnorr-Euchner Enumeration [J].
Kim, Tae-Hwan ;
Park, In-Cheol .
IEICE TRANSACTIONS ON COMMUNICATIONS, 2011, E94B (09) :2677-2680
[48]   New error bounds for linear complementarity problems for BS-matrices [J].
Wang, Feng ;
Yan, Wenwen ;
Zhao, Yingxia ;
Zhao, Pengcheng .
COMPUTATIONAL & APPLIED MATHEMATICS, 2023, 42 (05)
[49]   Extended SDD†1 matrices and error bounds for linear complementarity problems [J].
Ran, Wenwen ;
Wang, Feng .
JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS, 2025, 42 (02) :605-630
[50]   ROOM IMPULSE RESPONSE RESHAPING/SHORTENING BASED ON LEAST MEAN SQUARES OPTIMIZATION WITH INFINITY NORM CONSTRAINT [J].
Mei, Tiemin ;
Mertins, Alfred ;
Kallinger, Markus .
2009 16TH INTERNATIONAL CONFERENCE ON DIGITAL SIGNAL PROCESSING, VOLS 1 AND 2, 2009, :561-566